Witt vectors and K-theory of automorphisms via noncommutative motives
Author(s)Trigo Neri Tabuada, Goncalo Jorge
MetadataShow full item record
We prove that the functor ring-of-rational-Witt-vectors W[subscript 0](−) becomes co-representable in the category of noncommutative motives. As an application, we obtain an immediate extension of W[subscript 0](−) from commutative rings to schemes. Then, making use of the theory of noncommutative motives, we classify all natural transformations of the functor K-theory-of-automorphisms.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Springer Berlin Heidelberg
Tabuada, Gonçalo. “Witt Vectors and K-Theory of Automorphisms via Noncommutative Motives.” Manuscripta Mathematica 143, no. 3–4 (June 18, 2013): 473–482.
Author's final manuscript